Alert archive / Texas / Tornado Warnings in 2015
Tornado Warning 44, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this tornado warning at Oct 31, 2015, 8:16 AM CDT for Harris County, Liberty County, Montgomery County, Texas. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 31, 2015, 8:16 AM CDT (13:16 UTC)
- Expired
- Oct 31, 2015, 8:45 AM CDT
- In force
- 29 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Harris County, TX, Liberty County, TX, Montgomery County, TX
The radar
The Houston radar (KHGX), 81 km from the middle of the area, began a volume at 13:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 31, 2:57 AM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 1.3 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1182 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 503 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 441 m²/s²
- 0-3 km storm-relative helicity
- 556 m²/s²
- Significant tornado parameter
- 4.0
- Supercell composite
- 15.9
The text
As transmitted, in the capitals the NWS used until 2016.
917
WFUS54 KHGX 311316
TORHGX
TXC201-291-339-311345-
/O.NEW.KHGX.TO.W.0044.151031T1316Z-151031T1345Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
816 AM CDT SAT OCT 31 2015
THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN MONTGOMERY COUNTY IN SOUTHEASTERN TEXAS...
NORTHERN HARRIS COUNTY IN SOUTHEASTERN TEXAS...
NORTHWESTERN LIBERTY COUNTY IN SOUTHEASTERN TEXAS...
* UNTIL 845 AM CDT
* AT 816 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR PLUM GROVE...OR 10 MILES NORTHEAST OF
KINGWOOD...MOVING NORTHEAST AT 40 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
PATTON VILLAGE...ROMAN FOREST...PLUM GROVE...MOSS HILL AND
TARKINGTON PRAIRIE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3006 9510 3015 9519 3047 9488 3026 9467
TIME...MOT...LOC 1316Z 229DEG 34KT 3015 9507
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
DR1 follow-up statement
231
WWUS54 KHGX 311338
SVSHGX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
838 AM CDT SAT OCT 31 2015
TXC201-339-311347-
/O.CAN.KHGX.TO.W.0044.000000T0000Z-151031T1345Z/
MONTGOMERY TX-HARRIS TX-
838 AM CDT SAT OCT 31 2015
...THE TORNADO WARNING FOR SOUTHEASTERN MONTGOMERY AND NORTHERN
HARRIS COUNTIES IS CANCELLED...
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR SOUTHEASTERN
TEXAS.
LAT...LON 3015 9491 3028 9500 3042 9483 3034 9475
3025 9468
TIME...MOT...LOC 1337Z 236DEG 15KT 3025 9488
$$
TXC291-311345-
/O.CON.KHGX.TO.W.0044.000000T0000Z-151031T1345Z/
LIBERTY TX-
838 AM CDT SAT OCT 31 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 AM CDT FOR CENTRAL
LIBERTY COUNTY...
AT 837 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 7 MILES NORTHWEST OF DAYTON LAKES...OR 13 MILES SOUTHEAST
OF CLEVELAND...MOVING NORTHEAST AT 15 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
MOSS HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3015 9491 3028 9500 3042 9483 3034 9475
3025 9468
TIME...MOT...LOC 1337Z 236DEG 15KT 3025 9488
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
DRWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this tornado warning went out at Oct 31, 7:01 AM CDT, 1 hour 15 minutes earlier.
Area forecast discussion, Oct 31, 7:01 AM CDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
701 AM CDT SAT OCT 31 2015
.AVIATION...
AN ACTIVE MORNING WITH NUMEROUS THUNDERSTORMS...SOME OF THESE
SEVERE...AFFECTING THE REGION SINCE AFTER MIDNIGHT. OVER THE PAST
FEW HOURS CLUSTERS OF CONVECTION OVER EASTERN FORT BEND...SOUTH
CENTRAL HARRIS...AND INTO LIBERTY COUNTIES PUT DOWN AN AVERAGE 4
TO 6 INCHES OF RAIN IN A RELATIVELY SHORT AMOUNT OF TIME THAT
CAUSED FLASH FLOODING IN AND AROUND ELLINGTON FIELD AND HOBBY
AIRPORTS. DISCRETE CELLS IN KLBX AND KHOU'S VICINITY WERE SPINNING
AT THE TIME OF TAF EDITING...HELD OFF ON +FC AND KEPT IN VCTS AS
THESE CELLS HAVE SINCE TRAVELED OFF TO THE NORTHEAST. A RAGGED
LINE OF CONVECTION MAKING ITS WAY ACROSS SOUTHEASTERN TEXAS OVER
THE NEXT COUPLE OF HOURS WILL HAVE TEMPO'S IN THIS PACKAGE TO
ACCOUNT FOR PERIODIC IFR VSBYS AND HIGH VRB WINDS WITHIN THE
STRONGEST CELLS BETWEEN 13-17Z. LINE SHOULD BE EAST OF THE REGION
BY 19-21Z...MAYBE A LIGHT SHOWER INTO EVENING. AN EVENING COLD
FRONTAL PASSAGE SHOULD KEEP SURFACE WINDS UP JUST ENOUGH TO
INHIBIT ANY SIGNIFICANT FOG FORMATION...LIKELY AN OVERNIGHT VFR
MID-UPPER LEVEL STRATUS DECK. 31
&&
.PREV DISCUSSION... /ISSUED 258 AM CDT SAT OCT 31 2015/
DISCUSSION...
SHOWERS AND THUNDERSTORMS HAVE BEEN INCREASING IN BOTH COVERAGE AND
INTENSITY ACROSS SOUTHEAST TEXAS EARLY THIS MORNING. ACTIVITY HAS
BEEN TRAINING ACROSS PARTS OF THE AREA...ESPECIALLY FROM NORTHERN
MATAGORDA COUNTY NORTHEASTWARD ACROSS THE EASTERN HALF OF FORT BEND
COUNTY...THE HOUSTON AREA...AND ACROSS LIBERTY COUNTY. RAINFALL RATES
OF 2 TO 4 INCHES PER HOUR ARE OCCURRING WITH THE STRONGER STORMS AND
ASSOCIATED TRAINING...AND THIS WILL LEAD TO FLASH FLOODING. THE FLASH
FLOOD WATCH REMAINS IN EFFECT UNTIL 1 PM. IN ADDITION TO THE HEAVY
RAIN...THE POTENTIAL EXISTS FOR SOME STRONG/SEVERE STORMS TO DEVELOP
WITH DAMAGING WINDS AND ISOLATED TORNADOES THE MAIN SEVERE WEATHER
THREAT. STILL EXPECTING RAINS TO COME TO AN END FROM WEST TO EAST
AS THE DAY PROGRESSES TODAY...BUT THERE COULD BE LINGERING SHOWERS
ACROSS THE SOUTHEASTERN PORTIONS OF THE AREA DURING THE LATE AFTERNOON
THROUGH EARLY EVENING HOURS. WITH MID/UPPER LEVEL LOW PRESSURE SLOWLY
WORKING ITS WAY EASTWARD ACROSS THE STATE TONIGHT AND ON SUNDAY...CANNOT
RULE OUT THE POSSIBILITY OF SOME SHOWERS AND/OR THUNDERSTORM DEVELOPMENT
WITH THE GREATEST CHANCES PROBABLY IN OUR FAR NORTHEAST COUNTIES.
ONCE THE LOW MOVES OUT OF THE AREA...WE WILL SEE A COUPLE OF QUIET
DAYS WITH LOWS GENERALLY IN THE 50S AND HIGHS GENERALLY IN THE 70S.
WARMER TEMPERATURES AND A CHANCE OF RAIN CAN BE EXPECTED FOR THE
SECOND HALF OF THE WEEK AS ONSHORE WINDS RETURN TO THE AREA AND
MOISTURE LEVELS RISE ONCE AGAIN. THE NEXT COLD FRONT IS EXPECTED
TO MOVE INTO THE AREA NEXT WEEKEND. 42
MARINE...
THE ONSHORE PRESSURE GRADIENT WILL REMAIN TIGHT ENOUGH THIS MORNING
TO GENERALLY PRODUCE 20 TO 25 KNOT...GUSTING TO 35 KNOT...OFFSHORE
WINDS. ONCE THE GALE WARNING FALLS OFF JUST BEFORE SUNRISE...GULF
ADVISORY CONDITIONS WILL PERSIST THROUGH THE MORNING...CAUTION FLAGS
FOR BOTH BAYS. AS THE SOUTHERN TEXAS SURFACE LOW LIFTS UP ACROSS THE
TEXAS COASTLINE THROUGH THE DAY...OVERALL WINDS AND SEAS WILL WEAKEN
IN RESPONSE TO THE WEAKER GRADIENT. AREAWIDE RAIN WITH THUNDERSTORMS
WILL QUICKLY STRENGTHEN WINDS AND CHURN UP ROUGH SEAS AS LATE AS
EARLY SUNDAY. ONCE THIS LOW MOVES NORTHEAST SUNDAY...A TRAILING COLD
FRONT WILL VEER WINDS AROUND TO OFFSHORE. THESE LIGHT NORTHERLIES
WILL VEER BACK AROUND TO ONSHORE TUESDAY...OR ONCE EASTERN U.S. HIGH
PRESSURE ESTABLISHES ITSELF AND EXPANDS BACK ACROSS THE NORTHERN
GULF WATERS. WEAK SOUTHWESTERN DISTURBANCES RIDING UP THE WESTERN
PERIPHERY OF A GULF-CENTERED MID-UPPER LEVEL RIDGE WILL INCREASE
WEDNESDAY'S RAIN CHANCES. THE NEXT CHANCE OF PRECIPITATION WILL BE
FRIDAY AHEAD OF THE NEXT COLD FRONTAL PASSAGE. 31
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 78 59 75 55 78 / 80 20 20 10 0
HOUSTON (IAH) 80 63 76 57 78 / 90 20 20 10 0
GALVESTON (GLS) 78 67 75 65 74 / 90 30 20 10 0
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR THE
FOLLOWING ZONES: AUSTIN...BRAZORIA...BRAZOS...BURLESON...
CHAMBERS...COLORADO...FORT BEND...GALVESTON...GRIMES...
HARRIS...HOUSTON...JACKSON...LIBERTY...MADISON...
MATAGORDA...MONTGOMERY...POLK...SAN JACINTO...TRINITY...
WALKER...WALLER...WASHINGTON...WHARTON.
COASTAL FLOOD ADVISORY UNTIL 10 AM CDT THIS MORNING FOR THE
FOLLOWING ZONES: BRAZORIA...CHAMBERS...GALVESTON.
GM...SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL 1 PM CDT THIS
AFTERNOON FOR THE FOLLOWING ZONES: MATAGORDA BAY.
SMALL CRAFT ADVISORY UNTIL 7 AM CDT THIS MORNING FOR THE
FOLLOWING ZONES: GALVESTON BAY.
SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL 1 PM CDT THIS
AFTERNOON FOR THE FOLLOWING ZONES: GALVESTON BAY.
SMALL CRAFT ADVISORY UNTIL 1 PM CDT THIS AFTERNOON FOR THE
FOLLOWING ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP
CHANNEL OUT 20 NM...WATERS FROM HIGH ISLAND TO FREEPORT OUT
20 NM.
SMALL CRAFT SHOULD EXERCISE CAUTION FROM 1 PM CDT THIS AFTERNOON
THROUGH THIS EVENING FOR THE FOLLOWING ZONES: WATERS FROM
FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS
FROM HIGH ISLAND TO FREEPORT OUT 20 NM.
SMALL CRAFT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE
FOLLOWING ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP
CHANNEL 20 NM TO 60 NM...WATERS FROM HIGH ISLAND TO
FREEPORT 20 TO 60 NM.
&&
DISCUSSION...42
AVIATION/MARINE...31Hazardous weather outlook, Oct 31, 4:09 AM CDT, 4 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 409 AM CDT SAT OCT 31 2015 GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226- 227-235>238-011300- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY- MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK-SAN JACINTO- TRINITY-WALKER-WALLER-WASHINGTON- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-WHARTON- 409 AM CDT SAT OCT 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS ACROSS SOUTHEAST TEXAS THIS MORNING WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAIN. FLASH FLOODING IS POSSIBLE WHERE ANY TRAINING OCCURS. IN ADDITION TO HEAVY RAINFALL...STRONG TO SEVERE STORMS ARE POSSIBLE WITH DAMAGING WINDS AND ISOLATED TORNADOES THE PRIMARY SEVERE WEATHER THREAT. RAINS WILL COME TO AN END FROM WEST TO EAST AS THE DAY PROGRESSES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED TODAY.
In the hours before
Local storm report, Oct 31, 7:40 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
740 AM CDT SAT OCT 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 AM TSTM WND DMG 3 NNW ALVIN 29.48N 95.26W
10/31/2015 BRAZORIA TX EMERGENCY MNGR
APPROXIMATELY 25 TRAILER HOMES DAMAGED. ONE TRAILER
HOME WAS OVERTURNED WHERE TWO PEOPLE WERE INJURED.
POSSIBLE TORNADO.
&&
EVENT NUMBER HGX1500528
42Local storm report, Oct 31, 7:48 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
748 AM CDT SAT OCT 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM TORNADO FRIENDSWOOD 29.51N 95.20W
10/31/2015 GALVESTON TX EMERGENCY MNGR
ABOUT A DOZEN OF DAMAGED HOMES IN FRIENDSWOOD BETWEEN
FM 2351 AND DIXIE FARM ROAD.
&&
EVENT NUMBER HGX1500529
BLOODLocal storm report, Oct 31, 7:51 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
751 AM CDT SAT OCT 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 AM FLASH FLOOD DAYTON 30.05N 94.90W
10/31/2015 LIBERTY TX BROADCAST MEDIA
FLOODING IN THE DAYTON AREA.
&&
EVENT NUMBER HGX1500530
42Local storm report, Oct 31, 7:59 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
759 AM CDT SAT OCT 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0757 AM FLASH FLOOD 4 ENE MISSOURI CITY 29.60N 95.47W
10/31/2015 FORT BEND TX TRAINED SPOTTER
ROADS FLOODED AROUND THE MAYWOOD STREET AND ARTHINGTON
AVENUE AREA. WATER IN SOME HOMES.
&&
EVENT NUMBER HGX1500531
42Local storm report, Oct 31, 8:03 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
803 AM CDT SAT OCT 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0703 AM TORNADO 2 NW HIGHLANDS 29.83N 95.08W
10/31/2015 HARRIS TX COUNTY OFFICIAL
HOME DAMAGE REPORTED TO 10 TO 30 HOMES N THE RIO VILLA
SUBDIVISION.
&&
EVENT NUMBER HGX1500532
42Local storm report, Oct 31, 8:08 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
808 AM CDT SAT OCT 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0703 AM TORNADO 2 NW HIGHLANDS 29.83N 95.08W
10/31/2015 HARRIS TX COUNTY OFFICIAL
HOME DAMAGE REPORTED TO 10 TO 30 HOMES IN THE RIO VILLA
SUBDIVISION.
&&
CORRECTED REMARKS
EVENT NUMBER HGX1500532
42The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 30, 9:56 PM CDT | Gale Warning | HGX | 6 hr | |
| Oct 30, 9:56 PM CDT | Small Craft Advisory | HGX | 24 hr | |
| Oct 31, 12:32 AM CDT | Areal Flood Advisory | HGX | Matagorda, Wharton | 118 min |
| Oct 31, 1:06 AM CDT | Areal Flood Advisory | HGX | Harris | 114 min |
| Oct 31, 2:27 AM CDT | Areal Flood Advisory | HGX | Brazoria, Fort Bend, Harris, Matagorda, Wharton | 2 hr |
| Oct 31, 2:46 AM CDT | Special Marine Warning | HGX | 44 min | |
| Oct 31, 2:51 AM CDT | Flash Flood Warning | HGX | Brazoria, Fort Bend, Harris | 3 hr |
| Oct 31, 3:01 AM CDT | Tornado Warning | HGX | Brazoria, Fort Bend, Galveston, Harris | 44 min |
| Oct 31, 3:06 AM CDT | Tornado Warning | HGX | Brazoria, Matagorda | 24 min |
| Oct 31, 3:27 AM CDT | Tornado Warning | HGX | Brazoria, Matagorda | 48 min |
| Oct 31, 3:51 AM CDT | River Flood Warning | HGX | Harris | 24 hr |
| Oct 31, 3:59 AM CDT | Flash Flood Warning | HGX | Chambers, Harris, Liberty, Montgomery | 3 hr |
| Oct 31, 4:14 AM CDT | Tornado Warning | HGX | Brazoria | 31 min |
| Oct 31, 4:37 AM CDT | Special Weather Statement | HGX | Brazos, Burleson | 83 min |
| Oct 31, 4:45 AM CDT | Tornado Warning | HGX | Brazoria, Galveston | 30 min |
| Oct 31, 4:59 AM CDT | River Flood Warning | HGX | Harris | 14 hr |
| Oct 31, 5:07 AM CDT | Tornado Warning | HGX | Brazoria, Galveston, Harris | 23 min |
| Oct 31, 5:18 AM CDT | Tornado Warning | HGX | Brazoria, Galveston, Harris | 27 min |
| Oct 31, 5:29 AM CDT | Tornado Warning | HGX | Chambers, Harris, Liberty | 46 min |
| Oct 31, 5:35 AM CDT | Tornado Warning | HGX | Brazoria, Galveston, Harris | 25 min |
| Oct 31, 6:07 AM CDT | Flash Flood Warning | HGX | Harris | 53 min |
| Oct 31, 6:07 AM CDT | Special Weather Statement | HGX | Grimes, Madison, Washington | 53 min |
| Oct 31, 6:15 AM CDT | Tornado Warning | HGX | Chambers, Harris, Liberty | 30 min |
| Oct 31, 6:44 AM CDT | Coastal Flood Advisory | HGX | Brazoria, Chambers, Galveston | 3 hr |
| Oct 31, 6:55 AM CDT | Tornado Warning | HGX | Chambers, Harris, Liberty | 35 min |
| Oct 31, 7:03 AM CDT | Flash Flood Warning | HGX | Brazoria, Chambers, Fort Bend, Harris, Liberty | 3 hr |
| Oct 31, 7:12 AM CDT | Special Weather Statement | HGX | Fort Bend, Harris | 48 min |
| Oct 31, 7:49 AM CDT | Flash Flood Warning | HGX | Liberty, Montgomery, Polk, San Jacinto | 116 min |
| Oct 31, 8:14 AM CDT | River Flood Warning | HGX | Galveston, Harris | 48 hr |
| Oct 31, 8:33 AM CDT | Flash Flood Warning | HGX | Liberty, Montgomery, Polk, San Jacinto | 87 min |
| Oct 31, 9:19 AM CDT | River Flood Warning | HGX | Brazoria, Fort Bend, Wharton | 3 days |
| Oct 31, 9:33 AM CDT | River Flood Warning | HGX | Harris | 24 hr |
| Oct 31, 9:39 AM CDT | River Flood Warning | HGX | Harris | 13 hr |
| Oct 31, 9:47 AM CDT | River Flood Warning | HGX | Chambers, Liberty | 24 days |
| Oct 31, 9:47 AM CDT | River Flood Warning | HGX | Chambers, Liberty | 28 days |
| Oct 31, 9:55 AM CDT | Flash Flood Warning | HGX | Brazoria, Chambers, Fort Bend, Galveston, Harris, Liberty and 1 more | 110 min |
| Oct 31, 9:58 AM CDT | River Flood Warning | HGX | Matagorda, Wharton | 57 hr |
| Oct 31, 10:32 AM CDT | River Flood Warning | HGX | Harris | 15 hr |
| Oct 31, 10:54 AM CDT | River Flood Warning | HGX | Harris | 8 hr |
| Oct 31, 11:51 AM CDT | Flash Flood Warning | HGX | Chambers, Harris, Liberty | 114 min |
| Oct 31, 11:52 AM CDT | River Flood Warning | HGX | Harris | 11 hr |
| Oct 31, 11:52 AM CDT | River Flood Warning | HGX | Harris | 20 hr |
| Oct 31, 11:52 AM CDT | River Flood Warning | HGX | Harris | 17 hr |
| Oct 31, 12:42 PM CDT | Flash Flood Warning | HGX | Galveston | 2 hr |
| Oct 31, 12:58 PM CDT | River Flood Warning | HGX | Brazoria, Harris | 31 hr |
| Oct 31, 12:58 PM CDT | River Flood Warning | HGX | Galveston, Harris | 43 hr |
| Oct 31, 12:58 PM CDT | River Flood Warning | HGX | Galveston, Harris | 24 hr |
| Oct 31, 12:58 PM CDT | River Flood Warning | HGX | Harris | 6 hr |
| Oct 31, 1:53 PM CDT | Areal Flood Warning | HGX | Chambers, Harris, Liberty | 112 min |
| Oct 31, 4:20 PM CDT | River Flood Warning | HGX | Brazoria | 28 hr |
| Oct 31, 4:20 PM CDT | River Flood Warning | HGX | Liberty, Polk | 57 hr |
| Oct 31, 4:20 PM CDT | River Flood Warning | HGX | Galveston, Harris | 24 hr |
| Oct 31, 4:20 PM CDT | River Flood Warning | HGX | Colorado, Wharton | 3 days |
Nearby
Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.